Ivorra, Florian
Mixed Hodge complexes and higher extensions of mixed Hodge modules on algebraic varieties
Rendiconti del Seminario Matematico della Università di Padova, Tome 133 (2015) , p. 11-78
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter le site de la revue
MR 3354943
URL stable : http://www.numdam.org/item?id=RSMUP_2015__133__11_0

Bibliographie

[1] A. A. Beĭlinson, Notes on absolute Hodge cohomology, Applications of algebraic K-theory to algebraic geometry and number theory, Part I, II (Boulder, Colo., 1983), Contemp. Math., vol. 55, Amer. Math. Soc., Providence, RI, 1986, pp. 35–68. MR MR862628 (87m:14019) MR 862628 | Zbl 0621.14011

[2] A. A. Beĭlinson, Correction to: “Notes on absolute Hodge cohomology” [applications of algebraic K-theory to algebraic geometry and number theory, part i, ii (Boulder, Colo., 1983), 35–68, Amer. Math. Soc., Providence, R.I., 1986; MR0862628 (87m:14019)], K-theory, arithmetic and geometry (Moscow, 1984–1986), Lecture Notes in Math., vol. 1289, Springer, Berlin, 1987, pp. 25–26. MR MR923132 (89a:14023) MR 862628 | Zbl 0621.14011

[3] A. A. Beĭlinson, On the derived category of perverse sheaves, K-theory, arithmetic and geometry (Moscow, 1984–1986), Lecture Notes in Math., vol. 1289, Springer, Berlin, 1987, pp. 27–41. MR MR923133 (89b:14027) MR 923133 | Zbl 0652.14008

[4] A. A. Beĭlinson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981), Astérisque, vol. 100, Soc. Math. France, Paris, 1982, pp. 5–171. MRMR751966 (86g:32015) MR 751966 | Zbl 0536.14011

[5] Pierre Deligne, Théorie de Hodge. III, Inst. Hautes Études Sci. Publ. Math. (1974), no. 44, 5–77. MR 0498552 (58 #16653b) Numdam | MR 498552 | Zbl 0237.14003

[6] Ryoshi Hotta, Kiyoshi Takeuchi, and Toshiyuki Tanisaki, D-modules, perverse sheaves, and representation theory, Progress in Mathematics, vol. 236, Birkhäuser Boston Inc., Boston, MA, 2008, Translated from the 1995 Japanese edition by Takeuchi. MR 2357361 (2008k:32022) MR 2357361 | Zbl 1136.14009

[7] Annette Huber, Realization of Voevodsky’s motives, J. Algebraic Geom. 9 (2000), no. 4, 755–799. MR MR1775312 (2002d:14029) MR 1775312 | Zbl 0994.14014

[8] Annette Huber, Corrigendum to: “Realization of Voevodsky’s motives”, [J. Algebraic Geom. 9 (2000), no. 4, 755–799], J. Algebraic Geom. 13 (2004), no. 1, 195–207. MR MR2008720 (2004h:14030) MR 1775312 | Zbl 0994.14014

[9] Florian Ivorra, Mixed Hodge complexes on algebraic varieties and t-structure, Journal of Algebra 433 (2015) 107–167. MR 3341819

[10] Masaki Kashiwara, A study of variation of mixed Hodge structure, Publ. Res. Inst. Math. Sci. 22 (1986), no. 5, 991–1024. MR MR866665 (89i:32050) MR 866665 | Zbl 0621.14007

[11] Masaki Kashiwara, Algebraic study of systems of partial differential equations, Mém. Soc. Math. France (N.S.) (1995), no. 63, xiv+72. MR 1384226 (97f:32012) Numdam | MR 1384226 | Zbl 0877.35003

[12] Masaki Kashiwara and Pierre Schapira, Sheaves on manifolds, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 292, Springer-Verlag, Berlin, 1994, With a chapter in French by Christian Houzel, Corrected reprint of the 1990 original. MR 1299726 (95g:58222) MR 1074006 | Zbl 0709.18001

[13] G. Laumon, Sur la catégorie dérivée des 𝒟 -modules filtrés, Algebraic geometry (Tokyo/Kyoto, 1982), Lecture Notes in Math., vol. 1016, Springer, Berlin, 1983, pp. 151–237. MR MR726427 (85d:32022) MR 726427 | Zbl 0551.14006

[14] Marc Levine, Mixed motives, Mathematical Surveys and Monographs, vol. 57, American Mathematical Society, Providence, RI, 1998. MR 99i:14025 MR 1623774 | Zbl 0902.14003

[15] Philippe Maisonobe and Zoghman Mebkhout, Le théorème de comparaison pour les cycles évanescents, Éléments de la théorie des systèmes différentiels géométriques, Sémin. Congr., vol. 8, Soc. Math. France, Paris, 2004, pp. 311–389. MR 2077650 (2005k:32032) MR 2077650 | Zbl 1105.14017

[16] Zoghman Mebkhout, Le théorème de positivité, le théorème de comparaison et le théorème d’existence de Riemann, Éléments de la théorie des systèmes différentiels géométriques, Sémin. Congr., vol. 8, Soc. Math. France, Paris, 2004, pp. 165–310. MR 2077649 (2005h:32020) MR 2077649 | Zbl 1082.32006

[17] Morihiko Saito, Modules de Hodge polarisables, Publ. Res. Inst. Math. Sci. 24 (1988), no. 6, 849–995 (1989). MR MR1000123 (90k:32038) MR 1000123 | Zbl 0691.14007

[18] Morihiko Saito, Extension of mixed Hodge modules, Compositio Math. 74 (1990), no. 2, 209–234. MR MR1047741 (91f:32046) Numdam | MR 1047741 | Zbl 0726.14007

[19] Morihiko Saito, Mixed Hodge modules, Publ. Res. Inst. Math. Sci. 26 (1990), no. 2, 221–333. MR MR1047415 (91m:14014) MR 1047415 | Zbl 0727.14004

[20] Morihiko Saito, Mixed Hodge complexes on algebraic varieties, Math. Ann. 316 (2000), no. 2, 283–331. MR MR1741272 (2002h:14012) MR 1741272 | Zbl 0976.14011

[21] Joseph Steenbrink and Steven Zucker, Variation of mixed Hodge structure. I, Invent. Math. 80 (1985), no. 3, 489–542. MR MR791673 (87h:32050a) MR 791673 | Zbl 0626.14007